# SDR MASA2011051002664

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,826 hours, 13,307 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Malfunctioned
- Location: Overwing Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT DOOR CAUTION NEED T/S & MDC FAULT CODES. R&R DOOR LEVER ASSEMBLY.
